MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC HU-FRIEDY; FORCEPS, TOOTH EXTRACTOR, SURGICAL

HU-FRIEDY MFG. CO. LLC HU-FRIEDY; FORCEPS, TOOTH EXTRACTOR, SURGICAL
Model Number F151XAS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tooth Fracture (2428)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was returned to manufacturer.Measurement of a sampling of the serration depths showed 0.009, 0.011 and 0.010 inch depths on the returned samples.There is no iso specific requirements for serration depth.As such, the depths of the serrations were not deemed deep and within expected results.Since these are the only returns for this product code for the past 12 months, no further actions were deemed necessary.
 
Event or Problem Description
The customer advised that the serrations are too deep and are causing teeth to crack.

Brand Name
HU-FRIEDY
Common Device Name
FORCEPS, TOOTH EXTRACTOR, SURGICAL
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st
chicago IL 60618
Manufacturer Contact
stephanie wasielewski
3232 n rockwell st
chicago, IL 60618
8472574500
MDR Report Key25056582
Report Number1416605-2026-00009
Device Sequence Number18677020
Product Code EMG
UDI-Device Identifier10889950011802
UDI-Public(01)10889950011802
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberF151XAS
Device Catalogue NumberF151XAS
Device Lot Number1023, 0124, 0424
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown